# SDR CA991208008

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Receptacle
- Part number: BR63031021
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE REPLACING A CABIN OVERHEAD LIGHT, MAINTENANCE FOUND THE AFT TUBE RECEPTACLE TO BE BURNT.  THE ENTIRE FIXTURE WAS REPLACED.
